Alert archive / Washington / Gale Warnings in 2011

Gale Warning 43, NWS Seattle, WA

April 16, 2011

NWS Seattle, WA issued this gale warning at Apr 16, 2011, 2:44 AM PDT. It took effect at Apr 16, 2011, 2:00 PM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2011, 2:44 AM PDT (09:44 UTC)
In effect from
Apr 16, 2011, 2:00 PM PDT
Expired
Apr 17, 2011, 12:00 AM PDT
In force
10 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WHUS76 KSEW 160944
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
244 AM PDT SAT APR 16 2011

PZZ131-132-161745-
/O.UPG.KSEW.GL.A.0018.110417T0100Z-110417T0700Z/
/O.NEW.KSEW.GL.W.0043.110416T2300Z-110417T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
244 AM PDT SAT APR 16 2011

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT
PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON UNTIL
MIDNIGHT TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...EASTERN AND CENTRAL STRAIT OF JUAN DE FUCA.

* WIND...WILL RISE FROM THE WEST AT 25 TO 35 KNOTS LATE TODAY
  BEFORE EASING LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-161745-
/O.NEW.KSEW.SI.Y.0008.110416T1900Z-110417T0700Z/
ADMIRALTY INLET-
244 AM PDT SAT APR 16 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM NOON TODAY UNTIL
MIDNIGHT TONIGHT.

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND...RISING FROM THE NORTHWEST AT 15 TO 25 KNOTS AND THEN
  EASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
885 
WHUS76 KSEW 161552
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
852 AM PDT SAT APR 16 2011

PZZ131-132-170000-
/O.CON.KSEW.GL.W.0043.110416T2300Z-110417T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 AM PDT SAT APR 16 2011

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT. 

* AFFECTED AREAS...CENTRAL AND EAST STRAIT OF JUAN DE FUCA.

* WIND...WILL RISE FROM THE WEST AT 25 TO 35 KNOTS TODAY BEFORE
  EASING LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-170000-
/O.CON.KSEW.SI.Y.0008.110416T1900Z-110417T0700Z/
ADMIRALTY INLET-
852 AM PDT SAT APR 16 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM NOON
TODAY TO MIDNIGHT PDT TONIGHT...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM NOON
TODAY TO MIDNIGHT PDT TONIGHT. 

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND...RISING FROM THE NORTHWEST AT 15 TO 25 KNOTS AND THEN
  EASING LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
359 
WHUS76 KSEW 162027
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
127 PM PDT SAT APR 16 2011

PZZ131-132-170430-
/O.EXT.KSEW.GL.W.0043.110416T2100Z-110417T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
127 PM PDT SAT APR 16 2011

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* AFFECTED AREAS...CENTRAL AND EAST STRAIT OF JUAN DE FUCA.

* WIND...WEST AT 25 TO 35 KNOTS...EASING LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-170430-
/O.CON.KSEW.SI.Y.0008.000000T0000Z-110417T0700Z/
ADMIRALTY INLET-
127 PM PDT SAT APR 16 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT
PDT TONIGHT. 

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND...NORTHWEST AT 15 TO 25 KNOTS...EASING LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
166 
WHUS76 KSEW 170333
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
833 PM PDT SAT APR 16 2011

PZZ131-132-171145-
/O.CON.KSEW.GL.W.0043.000000T0000Z-110417T0700Z/
/O.EXB.KSEW.SI.Y.0008.110417T0700Z-110417T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
833 PM PDT SAT APR 16 2011

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
UNTIL 5 AM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL
MIDNIGHT TONIGHT.

* AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

* WIND...WEST 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS AFTER
  MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-170700-
/O.CON.KSEW.SI.Y.0008.000000T0000Z-110417T0700Z/
ADMIRALTY INLET-
833 PM PDT SAT APR 16 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT
PDT TONIGHT...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL MIDNIGHT
TONIGHT.

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND...NORTHWEST 15 TO 25 KNOTS...EASING AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
461 
WHUS76 KSEW 170702
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1202 AM PDT SUN APR 17 2011

PZZ131-132-171200-
/O.EXP.KSEW.GL.W.0043.000000T0000Z-110417T0700Z/
/O.CON.KSEW.SI.Y.0008.000000T0000Z-110417T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1202 AM PDT SUN APR 17 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT EARLY THIS MORNING...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. 

* AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

* WIND...WEST 15 TO 25 KNOTS...EASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ134-171000-
/O.EXP.KSEW.SI.Y.0008.000000T0000Z-110417T0700Z/
/O.NEW.KSEW.SI.Y.0009.110417T0702Z-110417T1000Z/
ADMIRALTY INLET-
1202 AM PDT SUN APR 17 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY THIS
MORNING. 

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND...NORTHWEST 20 TO 30 KNOTS...EASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
609 
WHUS76 KSEW 170713 CCA
MWWSEW

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
1212 AM PDT SUN APR 17 2011

PZZ131-132-171200-
/O.EXP.KSEW.GL.W.0043.000000T0000Z-110417T0700Z/
/O.COR.KSEW.SI.Y.0008.000000T0000Z-110417T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1212 AM PDT SUN APR 17 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT EARLY THIS MORNING...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. 

* AFFECTED AREAS...CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA.

* WIND...WEST 20 TO 30 KNOTS...EASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ134-171000-
/O.EXP.KSEW.SI.Y.0008.000000T0000Z-110417T0700Z/
/O.NEW.KSEW.SI.Y.0009.110417T0712Z-110417T1000Z/
ADMIRALTY INLET-
1212 AM PDT SUN APR 17 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY THIS
MORNING. 

* AFFECTED AREAS...ADMIRALTY INLET.

* WIND...NORTHWEST 20 TO 30 KNOTS...EASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 15, 9:00 PM PDT, 5 hours 44 minutes earlier.

Area forecast discussion, Apr 15, 9:00 PM PDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 PM PDT FRI APR 15 2011

.SYNOPSIS...A WEAK LOW MOVING NORTHEAST ACROSS SOUTHWEST WASHINGTON
THIS EVENING WILL PUSH EAST OF THE CASCADES AFTER MIDNIGHT. FLOW
WILL BECOME ONSHORE LATE TONIGHT THROUGH SUNDAY. THE ONSHORE FLOW
WILL GIVE A CHANCE OF SHOWERS...MAINLY TO THE MOUNTAINS AND TO THE
CENTRAL PUGET SOUND AREA IN A CONVERGENCE ZONE. THE ONSHORE FLOW
WILL CONTINUE INTO EARLY NEXT WEEK. AN UPPER RIDGE MAY BUILD TOWARD
THE END OF NEXT WEEK.

&&

.SHORT TERM...SURFACE OBSERVATIONS AND MODELS SHOW A VERY WEAK 1013
MB LOW OVER THE WILLAPA HILLS AT 03Z THAT IS MOVING NE. EXPECT THIS
FEATURE TO DEVELOP INTO EASTERN WASHINGTON AFTER MIDNIGHT WITH LOW
LEVEL ONSHORE FLOW GRADUALLY INCREASING. PRECIPITATION TO THE NORTH
OF THIS LOW HAS BEEN QUITE LIGHT AND SPOTTY. LATEST 00Z NAM12
GUIDANCE SHOWS LIGHT PRECIPITATION BECOMING SHOWERY IN NATURE AND
TIED TO THE TERRAIN AS THE FLOW GOES ONSHORE AND UPPER LEVEL
WESTERLY FLOW COMBINED WITH A DECREASE IN STABILITY. THE 00Z NAM12
SOLUTION CONTINUES TO ADVERTISE SHOWERS ALSO FOCUSED AROUND A
CENTRAL PUGET SOUND CONVERGENCE ZONE SATURDAY. BASED ON THE CLOUD
COVER AND SHIFT TO ONSHORE FLOW TONIGHT...INCREASED MIN TEMPERATURES
OVERNIGHT A FEW DEGREES ALL ZONES.

ONSHORE FLOW INCREASES MORE SAT AFTERNOON AND SAT EVENING AS HIGH
PRES OVER THE OFFSHORE WATERS COMBINED WITH LOWER PRES E OF THE
CASCADES AND SOME DIFFERENTIAL HEATING BETWEEN LAND AND SEA. AFTER A
BIT OF A RELAXATION IN ONSHORE FLOW SUN MORNING...ANOTHER UPPER
LEVEL TROUGH DEVELOPING ALONG THE COAST WILL INCREASE WESTERLY
GRADIENTS ONCE AGAIN SUN NIGHT INTO MON. THE NAM12 LOOKS PRETTY DRY
AFTER SAT EVENING. HOWEVER THE LOW HEIGHTS ALOFT...CONTINUED ONSHORE
FLOW...AND THE LIKELY PRESENCE OF A CONVERGENCE ZONE SOMEWHERE
AROUND CENTRAL PUGET SOUND MEANS THAT A CHANCE OF SHOWERS CANNOT BE
RULED OUT. TEMPERATURES WILL CONTINUE SEVERAL DEG BELOW NORMAL
THROUGH THE WEEKEND. ALBRECHT

.LONG TERM....PREVIOUS LONG TERM DISCUSSION FOLLOWS. A COOL UPPER
TROUGH IS OVER THE PACNW THRU THE FIRST HALF OF NEXT WEEK...KEEPING
A CHANCE OF SHOWERS IN THE FCST. THERE IS A MORE ORGANIZED SYSTEM
LIKELY TO GO TO THE SOUTH OF WA ARND NEXT WED NITE OR THU...AND THEN
A WEAK RIDGE BUILDS SOMEWHAT FOR THU AND FRI. I PUSHED THE TEMPS UP
A NOTCH AND TOOK OUT THE CHANCE OF SHOWERS FOR MOST OF WRN WA FOR
THU/FRI. 19

&&

.AVIATION...MOIST...WLY FLOW ALOFT WILL PERSIST OVER THE REGION
OVERNIGHT. LOW LEVEL OFFSHORE OR NLY FLOW WILL ALSO CONTINUE.
ANTICIPATE LIGHT PRECIP OVER THE AREA...WHICH WILL RESULT IN AREAS
CIGS/VSBYS BELOW 1K FT/2-4SM. OTHERWISE CIGS SHOULD GENERALLY BE IN
THE 1500 TO 2500 FT RANGE OVERNIGHT.

KSEA...CIGS WILL LOWER TO NEAR 2500 FT OVERNIGHT...WITH OCCASIONAL
CIGS NEAR 1500 FT AFTER 1200 UTC. ANTICIPATE OFF AND ON LIGHT
PRECIP OVERNIGHT...WITH THE VSBYS OCCASIONALLY BEING REDUCED TO
ABOUT 5 NM. WINDS WILL REMAIN LIGHT AND VARIABLE.

&&

.MARINE...
A SURFACE LOW OFF THE SW WASHINGTON COAST WILL WEAKEN OVERNIGHT.
EXPECT THE FLOW TO BECOME ONSHORE ON SATURDAY AND THEN INCREASE
SATURDAY NIGHT AS A SURFACE HIGH BUILDS OVER THE OFFSHORE WATERS.
ONSHORE FLOW WILL THEN PERSIST THROUGH EARLY NEXT.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WATCH REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN
      STRAIT OF JUAN DE FUCA SATURDAY EVENING.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:44 AM PDTSmall Craft Advisory for WindsSEW24 hr

Nearby

Gale Warnings in Washington, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.